# SDR R61A201804070468

- Difficulty date: April 7, 2018
- Submitted: April 7, 2018
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 11,618 hours, 8,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FOUND CORROSION AT FRAME 19 LEFT SIDE OF THE CENTER FLOOR, FORWARD FUSELAGE FLOOR STRUCTURE UNDER NUTPLATE AS MARKED AND LOCATED UNDER FLOORBOARD 225FLF. REMOVED DAMAGE BY PERFORMING SPLICE REPAIR ON THE LT SEAT TRACK AT FR19 AT UPPER CAP.
